Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 20672, 10 pages
Research Article

Expression of a Tensor Commutation Matrix in Terms of the Generalized Gell-Mann Matrices

Département du Génie Civil, Institut Supérieur de Technologie d'Antananarivo (IST-T), BP 8122, Madagascar

Received 11 December 2006; Accepted 13 February 2007

Academic Editor: Howard E. Bell

Copyright © 2007 Rakotonirina Christian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Rakotonirina, , Thèse de Doctorat de Troisième Cycle de Physique Théorique, Université d'Antananarivo, Antananarivo, Madagascar, 2003, unpublished.
  2. R. P. Wang, “Varieties of Dirac equation and flavors of leptons and quarks,”
  3. K. Fujii, “Introduction to coherent states and quantum information theory,” prepared for 10th Numazu Meeting on Integrable System, Noncommutative Geometry and Quantum theory, Numazu, Shizuoka, Japan, May 2002,
  4. L. D. Faddev, “Algebraic aspects of the Bethe ansatz,” International Journal of Modern Physics A, vol. 10, no. 13, pp. 1845–1878, 1995. View at Publisher · View at Google Scholar
  5. F. Verstraete, A Study of Entanglement in Quantum Information Theory, Thèse de Doctorat.
  6. C. Rakotonirina, “Tensor permutation matrices in finite dimensions,”
  7. S. Narison, Spectral Sum Rules, vol. 26 of World Scientific Lecture Notes in Physics, World Scientific, Singapore, 1989.